Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleParametrizations of ideals in K[x,y] and K[x,y,z]
Author(s) Alexandru Constantinescu
TypeArticle in Journal
AbstractWe parametrize the affine space of Artinian affine ideals of K [ x , y ] which have a given initial ideal with respect to the degree reverse-lexicographic term order. The fact that the term order is degree-compatible allows us to extend the parametrization to the projective case, namely zero-dimensional subschemes of P 2 with some extra assumption and to determine the Betti strata of these Gröbner cells. This allows us to prove a formula due to A. Iarrobino for the codimension of the Betti strata of codimension two punctual schemes in P 2 .
KeywordsGröbner cells, Hilbert scheme of points
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S0021869311004546
LanguageEnglish
JournalJournal of Algebra
Volume346
Number1
Pages1 - 30
Year2011
Edition0
Translation No
Refereed No
Webmaster